# SDR CALA2009100500584

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 38,343 hours, 3,953 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT LAV`S H AND G WILL NOT TEST.  REMOVED AND REPLACED FLASHLIGHT BATTERY PACK, OPS CHECK NORMAL.
